# SDR UALA2012072003953

- Difficulty date: July 19, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 61,161 hours, 23,073 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT WING LOOP 'A' MESSAGE.  FOUND AIR DUCT LEAK AT SLIP COUPLING, REPLACED SEAL.
